Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
125 Publications
2024 | Published | Conference Paper | IST-REx-ID: 14888 |

De Nooijer, P., Terziadis, S., Weinberger, A., Masárová, Z., Mchedlidze, T., Löffler, M., & Rote, G. (2024). Removing popular faces in curve arrangements. In 31st International Symposium on Graph Drawing and Network Visualization (Vol. 14466, pp. 18–33). Isola delle Femmine, Palermo, Italy: Springer Nature. https://doi.org/10.1007/978-3-031-49275-4_2
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12563 |

Krokhin, A., Opršal, J., Wrochna, M., & Živný, S. (2023). Topology and adjunction in promise constraint satisfaction. SIAM Journal on Computing. Society for Industrial & Applied Mathematics. https://doi.org/10.1137/20m1378223
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12680 |

Ivanov, G., & Köse, S. (2023). Erdős-Ko-Rado and Hilton-Milner theorems for two-forms. Discrete Mathematics. Elsevier. https://doi.org/10.1016/j.disc.2023.113363
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12833 |

Biniaz, A., Jain, K., Lubiw, A., Masárová, Z., Miltzow, T., Mondal, D., … Turcotte, A. (2023). Token swapping on trees. Discrete Mathematics and Theoretical Computer Science. EPI Sciences. https://doi.org/10.46298/DMTCS.8383
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 13270 |

Brunck, F. R. (2023). Iterated medial triangle subdivision in surfaces of constant curvature. Discrete and Computational Geometry. Springer Nature. https://doi.org/10.1007/s00454-023-00500-5
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Thesis | IST-REx-ID: 13331 |

Köse, S. (2023). Exterior algebra and combinatorics. Institute of Science and Technology Austria. https://doi.org/10.15479/at:ista:13331
[Published Version]
View
| Files available
| DOI
2023 | Published | Journal Article | IST-REx-ID: 13969 |

Arroyo Guevara, A. M., & Felsner, S. (2023). Approximating the bundled crossing number. Journal of Graph Algorithms and Applications. Brown University. https://doi.org/10.7155/jgaa.00629
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 11999 |

Arroyo Guevara, A. M., Klute, F., Parada, I., Vogtenhuber, B., Seidel, R., & Wiedera, T. (2023). Inserting one edge into a simple drawing is hard. Discrete and Computational Geometry. Springer Nature. https://doi.org/10.1007/s00454-022-00394-9
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Epub ahead of print | Journal Article | IST-REx-ID: 13974 |

Fulek, R., Gärtner, B., Kupavskii, A., Valtr, P., & Wagner, U. (2023). The crossing Tverberg theorem. Discrete and Computational Geometry. Springer Nature. https://doi.org/10.1007/s00454-023-00532-x
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14445 |

Wagner, U., & Wild, P. (2023). Coboundary expansion, equivariant overlap, and crossing numbers of simplicial complexes. Israel Journal of Mathematics. Springer Nature. https://doi.org/10.1007/s11856-023-2521-9
[Published Version]
View
| Files available
| DOI
| WoS
2023 | Epub ahead of print | Journal Article | IST-REx-ID: 14660 |

Ivanov, G., & Naszódi, M. (2023). Quantitative Steinitz theorem: A polynomial bound. Bulletin of the London Mathematical Society. London Mathematical Society. https://doi.org/10.1112/blms.12965
[Published Version]
View
| DOI
| Download Published Version (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14737 |

Ivanov, G., & Naszódi, M. (2023). Functional John and Löwner conditions for pairs of log-concave functions. International Mathematics Research Notices. Oxford University Press. https://doi.org/10.1093/imrn/rnad210
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Epub ahead of print | Journal Article | IST-REx-ID: 9651 |

Dymond, M., & Kaluza, V. (2023). Divergence of separated nets with respect to displacement equivalence. Geometriae Dedicata. Springer Nature. https://doi.org/10.1007/s10711-023-00862-3
[Published Version]
View
| DOI
| Download Published Version (ext.)
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 9652 |

Dymond, M., & Kaluza, V. (2023). Highly irregular separated nets. Israel Journal of Mathematics. Springer Nature. https://doi.org/10.1007/s11856-022-2448-6
[Submitted Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Conference Paper | IST-REx-ID: 11185 |

Arroyo Guevara, A. M., & Felsner, S. (2022). Approximating the bundled crossing number. In WALCOM 2022: Algorithms and Computation (Vol. 13174, pp. 383–395). Jember, Indonesia: Springer Nature. https://doi.org/10.1007/978-3-030-96731-4_31
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11435 |

Ivanov, G., & Naszodi, M. (2022). A quantitative Helly-type theorem: Containment in a homothet. SIAM Journal on Discrete Mathematics. Society for Industrial and Applied Mathematics. https://doi.org/10.1137/21M1403308
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11593 |

Fulek, R., & Kynčl, J. (2022). The Z2-Genus of Kuratowski minors. Discrete and Computational Geometry. Springer Nature. https://doi.org/10.1007/s00454-022-00412-w
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Thesis | IST-REx-ID: 11777 |

Wild, P. (2022). High-dimensional expansion and crossing numbers of simplicial complexes. Institute of Science and Technology. https://doi.org/10.15479/at:ista:11777
[Published Version]
View
| Files available
| DOI
2022 | Published | Journal Article | IST-REx-ID: 11938 |

Aichholzer, O., Arroyo Guevara, A. M., Masárová, Z., Parada, I., Perz, D., Pilz, A., … Vogtenhuber, B. (2022). On compatible matchings. Journal of Graph Algorithms and Applications. Brown University. https://doi.org/10.7155/jgaa.00591
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11991 |

Krokhin, A., & Opršal, J. (2022). An invitation to the promise constraint satisfaction problem. ACM SIGLOG News. Association for Computing Machinery. https://doi.org/10.1145/3559736.3559740
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv